Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Red patch on the roof of mouth, sore throat, stress. On post nasal drip. Oral cancer or autoimmune diseases?

My dentist discovered a red patch on the roof of my mouth about the size of my thumbnail. It is a little sore. I have post nasal drip and my throat feels sore. I am a pack a day smoker. I have been under a tremendous amount of stress and have been developing auto immune issues. Could this be oral cancer or auto immune issues?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi, Please stop smoking whatever this may turn out to be. The red area can be an ulcer/hyperemic area because of stress or problem with bowel. Or it can be premalignant condition and thus needs evaluation. Please use hexidine mouth wash and apply triamcinolone gel to that area and if it does not heal in few days, go to your ENT and may need a biopsy. Regards
Answered: Tue, 12 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor